# SDR UALA2011051302380

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,029 hours, 21,258 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 8000000016
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'STAB TRIM' DISPLAYED AND STAB TRIM LIGHT ON. STABILIZER TRIM OPERATES AT HALF SPEED.  CREW COMMENTS: STAB TRIM EICAS AND OVERHEAD LIGHT CAME ON IN CLIMB OUT. REPLACED STAB TRIM LIMIT AND POSITION TRANSMITTER MODULE. ALL TESTS OPS CK OKAY.
